# SDR GTIA2012120517

- Difficulty date: December 5, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 2,141 hours, 1,043 cycles
- Engine: Iae V2527A5
- Engine time: 2,141 hours, 1,043 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 301 IS AIR RETURN TO DEPARTURE AFTER NR 2 ENGINE WAS SHUTDOWN IN FLIGHT IAW COM PROCEDURE, EMERGENCY DECLARED, & LANDED SAFELY.
